Hi, i have pcos and my gynecologist prescribe me birth
Patient :Hi, i have pcos and my gynecologist prescribe me birth control called zenchent fe in the end of march i had gotten my period april 18-25 this month on the 7 i only bleed for one day and when the day was almost over i wiped my vagina and it was creamy like with a little blood in it... for the rest of this month i have yet to have a period.my breasts are very tender i been having lower back pain and sharp pain through vagina and chest..i be very sleepy every now and then and have major headache once in a while..can you tell me whats wrong
Symptoms: Super sore breast,lower back pain,sharp pain through vagina and chest, exhaustion, nausea
Thanks for the query.
The symptoms that you have been experiencing are due to the side effects of the pills that the doctor has just started you on. It is common to experience such symptoms with pills and it is expected to settle down in 3 cycles. There is nothing that you need to worry about, the treatment is correct. Do not stop the pills abruptly without informing the doctor as it can cause further hormonal imbalance. Drink plenty of water daily and reduce stress.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.